On the uniform distribution of inverses modulo n

Jozsef Beck, Mizan R. Khan

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

In this expository note we use uniform distribution to clarify a result on the difference of an element and its inverse in (Z/nZ)*. We then explain why our remarks apply to some other settings. In doing so we state and prove a couple of folklore theorems on uniform distribution.

Original languageEnglish (US)
Pages (from-to)147-155
Number of pages9
JournalPeriodica Mathematica Hungarica
Volume44
Issue number2
DOIs
StatePublished - Jan 1 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the uniform distribution of inverses modulo n'. Together they form a unique fingerprint.

  • Cite this